# SDR UIEA2019042604039

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1740 CTR FLOOR BEAM FOUND CORROSION.( CABIN - STA 1740 CTR FLOOR BEAM CORROSION REMOVED IAW 51-10-02 AND RE-PROTECTED IAW SRM 51-20-01. CHECKED WITHIN ALLOWABLE DAMAGE LIMITS IAW 53-00-51, 1 FIG 101.  )
